# SDR CALA0100338

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: 658411916
- Condition: Frozen
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG SUPPORT BEAM HAD LOOSE BEARING HOUSING AND FROZEN BEARING AT MOUNT FITTING.  REMOVED NR 5 FLAP TRACK WITH TRANSMISSION, REMOVED FITTING AND INSTALLED NEW BEARING.  REINSTALLED NR 5 FLAP TRACK WITH TRANSMISSION.  MAINTENANCE WAS PERFORMED IAW MM 27-51-71, PAGE 410-411 AND ECRA 5750-03524.
